# SDR 2012FA0000715

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: General aviation
- Aircraft: N82509
- Make and model: Piper PA-25-235
- Aircraft serial: 257756045
- Aircraft time: 9,360 hours
- Engine: Lyc O540*
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 6404000
- Condition: Damaged
- Location: Zone 400
- Part time: 9,360 hours
- Stage of operation: AG
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, POWER LOSS FROM ENGINE.  SUCCESSFUL OFF FIELD LANDING WAS MADE.  INSPECTION REVEALED A BAFFLE INSIDE THE CARBURETOR AIR BOX, CAME LOOSE STARTVING THE CARB OF AIR CAUSING ENGINE TO LOOSE POWER.
